COVID-19疫苗後陰囊表皮缺血的變化:首例病例報告

王煥凱1王致丞1黃柏森2

1奇美醫學中心 外科部 泌尿科

2奇美醫學中心 內科部 心臟血管科 

Scrotal Wall Ischemia Change Following the COVID-19 Vaccine: A First Case Report

Huan-Kai Wang1, Jhih-Cheng Wang1, Po-Sen Huang2

1Divisions of Urology, Department of Surgery, Chi Mei Medical Center, Tainan, Taiwan

2Divisions of Cardiology, Department of Internal Medicine, Chi Mei Medical Center, Tainan, Taiwan

 

Background

Coronavirus disease 2019 (COVID-19) has resulted in a global health and economic crisis. Several vaccines against SARS-CoV-2 have been developed, including BNT162b2 (Pfizer-BioNTech COVID-19 vaccine). In Taiwan, the first dose of BNT162b2 is available in individuals 12 years of age and older since September 2021. Myocarditis and pericarditis are serious adverse effects, mainly in male adolescents and young adults.

Case presentation

A 13-year-old child without significant past medical history suffered from scrotum pain after receiving second dose of BNT162b2 two days. There was associated with scrotum wall ischemia. The laboratory data showed leukocytosis and elevated troponin I value, up to 134.5 pg/ml. Under conservative treatment, the patient was hospitalized for 4 days and discharged in a stable condition. He was seen in an outpatient clinic 11 days later and the scrotal skin lesion improved.

Discussion and conclusions

Scrotum wall ischemia change can be caused by trauma, arterial thrombosis, endovascular interventions, hypercoagulability, complement activation or medicines. This 13-year-old boy denied medication history, trauma history, hereditary disease or congenial heart disease. In addition, COVID-19 vaccination have risks of myocarditis with mRNA vaccines and risks of thrombosis with adenoviral vector vaccines. Most thrombosis and thrombocytopenia cases were identified with AstraZeneca and Janssen COVID-19 vaccines. Still 3 cases that have been identified by the Centers for Disease Control and Prevention (CDC) and the US Food and Drug Administration (FDA) have thrombosis and thrombocytopenia after receiving mRNA vaccines. Besides, the patient had myocarditis diagnosed from lab data. Thrombosis after receiving COVID-19 mRNA vaccine may be a proper explain for his clinical manifestations.

    位置
    資料夾名稱
    摘要
    發表人
    TUA人資客服組
    單位
    台灣泌尿科醫學會
    建立
    2022-06-07 15:22:52
    最近修訂
    2022-06-07 17:05:02
    瀏覽
    237
    更多